# SDR CA991103015

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Component: Aeromech, 8502CS20LW
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRSPEED INDICATOR WAS FOUND TO BE IN CALIBRATION WITH STANDARD PRESSURE, HOWEVER, SIKORKSY S76 REQUIRES A NON-STANDARD PRESSURE TO BE APPLIED TO ACHIEVE THE SPECIAL CALIBRATION FOR THIS AIRCRAFT.  ERROR IN EXCESS OF THE ALLOWABLE TOLERANCES WERE EVIDENT ON INITIAL TEST.
